MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY

BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY
Model Number M00550310
Medical Device Problem Codes Inflation Problem (1310); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a041001 captures the reportable event of a balloon pinhole.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was attempted to be used during a procedure performed on (b)(6) 2025.During the procedure, it was noticed that the pressure of the dilator syringe was not holding.The balloon was tested on the table after the procedure and a hole was noticed at the tip.A photo of the complaint device was provided and shows the balloon inflated outside the patient with a pinhole leak of liquid streaming from the distal end of the balloon.The procedure was completed with another cre pulmonary dilatation balloon.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to have fully recovered.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a041001 captures the reportable event of a balloon pinhole.Block h11: investigation results the returned cre pulmonary dilatation balloon was analyzed, and a visual examination found that the balloon had no damages.Media analysis was performed and with evidence showing pinhole in the balloon.Functional and microscopic inspection were performed, and the balloon was inflated without any problem; however, it was not able to hold pressure due to a pinhole in the balloon, which produces a failure to inflate.The pinhole was located approximately 16mm from the tip.No other problems with the device were noted.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the event of " balloon pinhole" was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.With all the available information, boston scientific concludes the reported event of balloon pinhole was confirmed.The analysis on the returned device found that the balloon had a pinhole located approximately at 16 mm from the tip of the device.It is possible that the pinhole found in the balloon occurred due to factors encountered during the procedure or it can be due to excess pressure.Also, it is possible that interaction with any kind of a sharp surface during or previous to the procedure could create friction on the balloon and could have caused the pinhole found on the balloon.These factors and interactions could influence the damage found in the balloon.Therefore, the most probable root cause is adverse event related to procedure.
 
Event or Problem Description

Brand Name
CRE PULMONARY
Common Device Name
BRONCHOSCOPE ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24206887
Report Number3005099803-2026-00349
Device Sequence Number14826450
Product Code KTI
UDI-Device Identifier08714729456193
UDI-Public(01)08714729456193(17)280501(10)36428648
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K170759
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00550310
Device Catalogue NumberM00550310
Device Lot Number0036428648
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown